# SDR FDKA2008111600297

- Difficulty date: November 16, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 16,629 hours, 15,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6268 JFK-IAD - EMERGENCY LIGHTS INOP.  MX REPLACED EMERGENCY BATTERY PACKS 2 AND 3.  OPS CHECK GOOD.
